# SDR C2XA99BT075

- Difficulty date: July 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14952
- Make and model: Emb EMB-145LR
- Aircraft serial: 145067
- Engine: Allsn AE3007A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Damaged
- Location: Nr 1 Engine
- Part time: 2,452 hours
- Stage of operation: LD
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

EWR - FLT 3984 - CREW REPORTED NR 1 ENGINE SHUTDOWN UPON LANDING GOING INTO REVERSE.  MAINTENANCE FOUND NR 1 ENGINE HP VIBRATION TO BE OFF THE SCALE, BOROSCOPED 9TH STAGE COMPRESSOR AND FOUND DAMGE WITH METAL IN INNER BYPASS DUCT.  REMOVED AND REPLACED THE ENGINE PERFORMED OPS CHECKS, ALL CHECKED GOOD.  RETURNED AIRCRAFT TO SERVICE.  (M)
